Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 3, NWS Melbourne, FL

February 6, 20204 counties in Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Feb 6, 2020, 11:18 PM EST for 4 counties in Florida. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2020, 11:18 PM EST (04:18 UTC)
Expired
Feb 7, 2020, 12:15 AM EST
In force
57 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Lake County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 127 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 12:21 AM ESTTSTM WND GST 45Sanford Airport, FLASOS AT SANFORD AIRPORT MEASURED A PEAK WIND GUST OF 45MPH OR 39 KNOTS FROM THE WEST.
Feb 7, 12:23 AM ESTTSTM WND GST 48Orlando Executive Airpo, FLASOS AT ORLANDO EXECUTIVE AIRPORT MEASURED A PEAK WIND GUST OF 48MPH OR 42 KNOTS FROM THE WEST-NORTHWEST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 9:25 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 4.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2020-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2020-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

835 
WUUS52 KMLB 070418
SVRMLB
FLC069-095-117-127-070515-
/O.NEW.KMLB.SV.W.0003.200207T0418Z-200207T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
1118 PM EST Thu Feb 6 2020

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Western Seminole County in east central Florida...
  Lake County in east central Florida...
  Western Orange County in east central Florida...
  Central Volusia County in east central Florida...

* Until 1215 AM EST.

* At 1117 PM EST, severe thunderstorms were located along a line
  extending from near Pierson to 9 miles west of Four Corners, moving
  east at 50 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Orlando, Deltona, Daytona Beach, Sanford and Apopka. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM EST for east central
Florida.

Intense thunderstorm lines can produce brief tornadoes and 
widespread significant wind damage. Although a tornado is not 
immediately likely, it is best to move to an interior room on the 
lowest floor of a building. These storms may cause serious injury 
and significant property damage.

&&

LAT...LON 2845 8196 2896 8170 2896 8166 2903 8166
      2937 8148 2939 8142 2926 8142 2927 8115
      2941 8116 2942 8107 2937 8104 2888 8119
      2835 8139 2835 8196
TIME...MOT...LOC 0417Z 272DEG 24KT 2920 8147 2834 8180 

HAIL...<.75IN
WIND...70MPH
 
$$

Pendergrast
2 follow-up statements
084 
WWUS52 KMLB 070446
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
1146 PM EST Thu Feb 6 2020

FLC069-095-117-127-070515-
/O.CON.KMLB.SV.W.0003.000000T0000Z-200207T0515Z/
Seminole FL-Lake FL-Orange FL-Volusia FL-
1146 PM EST Thu Feb 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EST
FOR WESTERN SEMINOLE...CENTRAL LAKE...WESTERN ORANGE AND CENTRAL
VOLUSIA COUNTIES...

At 1146 PM EST, severe thunderstorms were located along a line
extending from 6 miles northeast of Barberville to 10 miles southwest
of Lake Louisa, moving east at 50 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Orlando, Deltona, Daytona Beach, Sanford and Apopka. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM EST for east central
Florida.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 2937 8104 2835 8139 2835 8179 2836 8179
      2835 8187 2857 8186 2896 8165 2937 8146
      2939 8142 2926 8142 2927 8115 2941 8116
      2942 8107
TIME...MOT...LOC 0446Z 260DEG 30KT 2924 8134 2834 8183 

HAIL...<.75IN
WIND...70MPH
 
$$

Rodriguez
701 
WWUS52 KMLB 070500
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
1200 AM EST Fri Feb 7 2020

FLC069-070507-
/O.CAN.KMLB.SV.W.0003.000000T0000Z-200207T0515Z/
Lake FL-
1200 AM EST Fri Feb 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAKE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM EST for east central
Florida.

LAT...LON 2937 8104 2835 8139 2835 8166 2866 8166
      2871 8164 2879 8158 2878 8142 2883 8142
      2889 8135 2898 8135 2904 8142 2926 8134
      2927 8115 2941 8116 2942 8107
TIME...MOT...LOC 0457Z 280DEG 25KT 2924 8126 2893 8138 2866 8159 2838
8169

$$

FLC095-117-127-070515-
/O.CON.KMLB.SV.W.0003.000000T0000Z-200207T0515Z/
Seminole FL-Orange FL-Volusia FL-
1200 AM EST Fri Feb 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EST
FOR WESTERN SEMINOLE...WESTERN ORANGE AND CENTRAL VOLUSIA COUNTIES...

At 1157 PM EST, severe thunderstorms were located along a line
extending from 9 miles northeast of DeLeon Springs to near DeBary to
near Lake Apopka to near Four Corners, moving east at 55 mph.

Severe storms will cross the Attractions Area shortly, and are 
expected to produce damaging wind gusts!! Take shelter in a sturdy 
building now!!


HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Orlando, Deltona, Daytona Beach, Sanford and Apopka. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM EST for east central
Florida.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 2937 8104 2835 8139 2835 8166 2866 8166
      2871 8164 2879 8158 2878 8142 2883 8142
      2889 8135 2898 8135 2904 8142 2926 8134
      2927 8115 2941 8116 2942 8107
TIME...MOT...LOC 0457Z 280DEG 25KT 2924 8126 2893 8138 2866 8159 2838
8169

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Cristaldi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 10:44 PM EST, 34 minutes earlier.

Area forecast discussion, Feb 6, 10:44 PM EST, 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Melbourne FL
1044 PM EST Thu Feb 6 2020

.UPDATE...
A Tornado Watch was issued for most of east central FL (from Lake
County to Okeechobee and Indian River counties)this evening until
at least 3 am. At 1030 pm, the line was extending from north of
Tampa Bay to Ocala and moving eastward quickly. The first warning
for Severe Thunderstorm has already been issued, stay weather
aware overnight as this line has the potential to produce damaging
winds and possibly a tornado or two.

&&

.AVIATION...
Tempos in TAFs were delayed by 1-3 hrs on average as the line is
about to reach KLEE. TAFs will be amended as necessary and behind
the line as weather clears the terminals.

&&

.PREV DISCUSSION... /issued 754 PM EST Thu Feb 6 2020/

.DISCUSSION...

...Tornado Watch Likely for Portions of East Central Florida...
...Line of Strong to Potentially Severe Storms Moving Through
the Area Tonight...

Strong squall line was extending at 8 pm from the eastern Gulf to
the NE FL panhandle to southern Georgia. Most of the weather and
strong winds were just ahead of the main line and it is expected
to continue to move to the east tonight. A few showers have been
able to develop from Osceola to southern Volusia but these are
moving quite fast (~50 mph) so accumulations of rainfall, if any,
has been minimal. Atmosphere conditions remain unstable and
favorable for storms moving with the line to be strong to severe.
As of right now, the line will approach Lake county after 11pm and
move quickly eastward.

The Daytona Beach NWR transmitter remains out of service. So for
those that use this transmitter, make sure you have other ways to
receive severe weather warnings, like weather apps or local media.
Local products will be updated in the case a watch gets issued for
east central FL.

&&

.AVIATION...
Strong south-southwest winds will continue tonight 15-20 kt
sustained with gusts to 25 to 35 kts. Squall line will approach
KLEE around 04z but quick SHRAs could impact the terminals in the
next few hours, producing gusts of 40-50 kt. As the squall line
and embedded TSRA reach the terminals through the night, expect
winds to possibly gust to 40-40 kt while changing direction from
SW to W, lightning, and heavy rain reducing visibilities.
Terminals will experience strong winds and heavy rain for at least
one hour. Then winds will stay from the west behind the line
through Friday.

&&

.MARINE...
Strong to near-gale sustained winds have been observed across the
central FL Atlantic waters tonight with gusts up to 33 kt at buoy
41009. Gale Warning remains in effect for the offshore waters
while a Small Craft Advisory for the nearshore. As a strong squall
line moves over the waters later tonight, winds will shift from
SSW to W and remain strong from the west on Fri.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 1 AM EST Friday for Coastal Volusia-Indian
     River-Inland Volusia-Martin-Northern Brevard-Northern Lake-
     Okeechobee-Orange-Osceola-Seminole-Southern Brevard-
     Southern Lake-St. Lucie.

     Tornado Watch until 3 AM EST Friday for Coastal Volusia-Indian
     River-Inland Volusia-Northern Brevard-Northern Lake-
     Okeechobee-Orange-Osceola-Seminole-Southern Brevard-
     Southern Lake.

AM...Tornado Watch until 3 AM EST Friday for Flagler Beach to Volusia-
     Brevard County Line 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 4 PM EST Friday for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm.

     Small Craft Advisory from 10 AM to 4 PM EST Friday for Flagler
     Beach to Volusia-Brevard County Line 20-60 nm-Sebastian
     Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard County Line
     to Sebastian Inlet 20-60 nm.

     Gale Warning until 10 AM EST Friday for Flagler Beach to Volusia-
     Brevard County Line 20-60 nm-Sebastian Inlet to Jupiter
     Inlet 20-60 nm-Volusia-Brevard County Line to Sebastian
     Inlet 20-60 nm.

&&

Negron/Rodriguez/Pendergrast/Volkmer/Combs/Cristaldi
Hazardous weather outlook, Feb 6, 7:43 PM EST, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
743 PM EST Thu Feb 6 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-071200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
743 PM EST Thu Feb 6 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...
A line of strong thunderstorms will quickly move across east
central Florida tonight, and then sweep offshore Martin and Saint
Lucie Counties by early Friday morning. While all of east central
Florida is at some risk for strong to severe storms, the best
chance for damaging wind and or brief tornadoes exists from Lake
County to the Interstate 4 corridor and east to the Space Coast.
The primary threats will be damaging wind gusts of 60 to 70 mph,
and one or two tornadoes cannot be ruled out.

Be sure to have multiple ways of receiving severe weather alerts
before going to sleep tonight. One can receive weather alerts
through NOAA Weather Radio, wireless alerts on cell phones, sign
up for alerts from your local county, and download the FEMA app.

.HIGH WIND IMPACT...
A Wind Advisory is in effect through late tonight. Strong
south winds of 20 to 30 mph with frequent higher gusts of 35 to
40 mph. The gusty winds may blow around unsecured objects, snap
off small tree limbs, and can even knock over larger trees whose
bases are old and rotten.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered to numerous storms moving offshore over the Atlantic
will be capable of gusts of 40 to 50 knots and occasional to
frequent lightning from this evening and into early Friday.

.WATERSPOUT IMPACT...
A few waterspouts will be possible tonight as strong to severe
storms move offshore the coast and open Atlantic waters.

.WIND AND SEA IMPACT...
Strong to severe storms are forecast to move across the waters
tonight into Friday morning. Southwest winds will increase to 25
to 30 knots tonight, and gusts above 40 knots are possible beyond
20 nautical miles from shore. Seas building to 7 to 9 feet.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Much drier conditions will be present Friday leading to sensitive
fire weather conditions. Choppy seas on Friday will improve by
the weekend.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed.

Rodriguez

In the hours before

Local storm report, Feb 6, 8:16 PM EST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
816 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     NON-TSTM WND GST ORLANDO INTERNATIONAL A 28.43N 81.31W
02/06/2020  M41.00 MPH       Orange             FL   ASOS

            ASOS AT ORLANDO INTERNATIONAL AIRPORT MEASURED A PEAK

            WIND GUST OF 36 KNOTS OR 41 MPH FROM THE SOUTH-SOUTHWEST.

&&

KR
Local storm report, Feb 6, 8:22 PM EST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
822 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     NON-TSTM WND DMG 6 S OCOEE               28.49N 81.53W
02/06/2020                   Orange             FL   BROADCAST MEDIA

            LOCAL BROADCAST MEDIA RELAYED A REPORT OF A TREE DOWNED
            ONTO POWER LINES NEAR THE INTERSECTION OF 9TH AVE AND
            MAIN ST IN WINDERMERE. TIME IS ESTIMATED.

&&

KR
Special weather statement, Feb 6, 9:52 PM EST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Melbourne FL
952 PM EST Thu Feb 6 2020

FLZ041-044>046-053-141-144-070330-
Northern Lake County FL-Osceola FL-Coastal Volusia FL-Orange FL-
Seminole FL-Inland Volusia FL-Southern Lake County FL-
952 PM EST Thu Feb 6 2020

...LINE OF SEVERE STORMS WILL REACH SEMINOLE...LAKE...ORANGE...
VOLUSIA AND NORTHERN OSCEOLA COUNTIES AFTER 1030 PM EST...

At 950 PM EST, Doppler radar was tracking strong to severe
thunderstorms extending along a line from Gainesville to just west
of Tampa Bay. Movement was east at 55 mph.

This line of storms will be capable of producing wind gusts in
excess of 60 mph, and a tornado or two will also be possible.
Residents and visitors to east central Florida should continue to
closely monitor the weather over the next two to three hours, and be
prepared to seek shelter if a warning is issued for your area. Be
sure to have multiple ways of receiving weather warnings, this
includes NOAA Weather Radio, cell phone alerts, or through other
apps that forward severe weather alerts. It is recommended that
residents living in manufactured homes and RVs consider moving to a
more sturdy structure before the line of storms arrives.

Locations impacted include...
Orlando, Deltona, Daytona Beach, Kissimmee and Port Orange.

A Tornado Watch remains in effect until 300 AM EST for east central
Florida.

LAT...LON 2896 8195 2896 8166 2932 8167 2940 8142
      2926 8142 2927 8115 2941 8116 2941 8109
      2882 8075 2879 8097 2861 8097 2847 8087
      2802 8087 2803 8137 2808 8135 2809 8145
      2826 8156 2826 8166 2835 8166 2835 8196
TIME...MOT...LOC 0245Z 253DEG 46KT 2922 8261 2862 8291

Rodriguez
Local storm report, Feb 6, 9:58 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
958 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     NON-TSTM WND GST SANFORD AIRPORT         28.78N 81.24W
02/06/2020  M46 MPH          SEMINOLE           FL   ASOS

            ASOS AT SANFORD AIRPORT MEASURED A PEAK WIND GUST OF 40
            KNOTS OR 46MPH FROM THE SOUTH-SOUTHWEST.

&&

KR
Special weather statement, Feb 6, 10:53 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1053 PM EST Thu Feb 6 2020

FLZ041-044>047-053-141-147-070445-
Southern Brevard County FL-Northern Lake County FL-Osceola FL-
Coastal Volusia FL-Northern Brevard County FL-Orange FL-Seminole FL-
Inland Volusia FL-
1053 PM EST Thu Feb 6 2020

...LINE OF SEVERE STORMS APPROACHING SEMINOLE...LAKE...ORANGE...
VOLUSIA...NORTHERN OSCEOLA...AND NORTHERN BREVARD COUNTIES...

At 1050 PM EST, Doppler radar was tracking severe thunderstorms
extending along a line from The Villages to Tampa Bay. Movement was
east at 65 mph. This line of storms is producing very strong winds
greater than 60 mph. Tornadoes will also be possible along this line
as it moves into the Orlando Metro area in the next hour. Residents
and visitors to east central Florida should continue to closely
monitor the weather over the next two to three hours, and be
prepared to seek shelter if a warning is issued for your area. Be
sure to have multiple ways of receiving weather warnings, this
includes NOAA Weather Radio, cell phone alerts, or through other
apps that forward severe weather alerts. It is recommended that
residents living in manufactured homes and RVs consider moving to a
more sturdy structure before the line of storms arrives.

Locations impacted include...
Orlando, Deltona, Daytona Beach, Kissimmee and Sanford.

A Tornado Watch remains in effect until 300 AM EST for east central
Florida.

LAT...LON 2943 8107 2909 8090 2872 8063 2845 8049
      2806 8086 2809 8145 2814 8146 2814 8152
      2826 8156 2826 8166 2878 8166 2879 8157
      2926 8134 2927 8115 2941 8116
TIME...MOT...LOC 0348Z 242DEG 61KT 2903 8205 2853 8225

Rodriguez
Local storm report, Feb 6, 11:14 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
1114 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     NON-TSTM WND GST 3 W KENNEDY SPACE CENTE 28.64N 80.75W
02/06/2020  M44 MPH          Brevard            FL   OTHER FEDERAL

            US AIR FORCE WIND TOWER 0714 MEASURED PEAK GUST OF 44 MPH
            OR 38 KNOTS FROM THE SOUTH-SOUTHWEST.

&&

KR

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 9:52 PM ESTSpecial Weather StatementMLBLake, Orange, Osceola, Seminole, Volusia38 min
Feb 6, 10:39 PM ESTSevere Thunderstorm WarningMLBLake, Volusia51 min
Feb 6, 10:53 PM ESTSpecial Weather StatementMLBBrevard, Orange, Seminole, Volusia52 min
Feb 6, 11:45 PM ESTSpecial Marine WarningMLB90 min
Feb 6, 11:50 PM ESTSevere Thunderstorm WarningMLBOsceola25 min
Feb 7, 12:07 AM ESTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola, Seminole, Volusia53 min
Feb 7, 12:15 AM ESTSpecial Weather StatementMLBBrevard, Indian River, Okeechobee, Osceola30 min
Feb 7, 12:50 AM ESTSpecial Marine WarningMLB85 min
Feb 7, 12:53 AM ESTTornado WarningMLBOsceola17 min
Feb 7, 12:54 AM ESTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola, Volusia66 min
Feb 7, 1:33 AM ESTSpecial Weather StatementMLBIndian River57 min
Feb 7, 1:45 AM ESTSevere Thunderstorm WarningMLBBrevard45 min
Feb 7, 2:04 AM ESTSpecial Marine WarningMLB116 min
Feb 7, 3:57 AM ESTSpecial Marine WarningMLB93 min
Feb 7, 8:40 AM ESTLake Wind AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia6 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.